# SDR 2019F00229

- Difficulty date: June 6, 2019
- Submitted: June 27, 2019
- Operation: General aviation
- Aircraft: N840G
- Make and model: Gulstm 690C
- Aircraft serial: 11683
- Aircraft time: 6,236 hours, 6,804 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Part time: 6,236 hours, 6,804 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN VERTICAL TAIL SKIN ABOVE "PYRAMID" IN DOUBLER.  INSTALLED 5" ACCESS HOLE IN LH VERTICAL SKIN IN REFERENCE TO GTEC, INC ENGINEERING.  FOUND MID SPAR CRACKED ON RH SIDE OPPOSITE OF CRACK IN SKIN.  INSTALLED A DOUBLER ON THE LH AND RH FLANGE OF THE MID SPAR.
